# SDR 2011FA0000176

- Difficulty date: March 13, 2011
- Submitted: March 13, 2011
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 22,574 hours, 22,574 cycles
- Engine: Cont IO520BB
- Engine time: 427 hours, 427 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Navagation Light
- Part time: 1,776 hours, 7,104 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHTS INOP. ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1776 FLIGHT HRS PRIOR AND ESTIMATED CYCLES 7104. NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
